# SDR DALA1257701605

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 63,318 hours, 8,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 07A INOPERATIVE.  REPLACED EMERGENCY LIGHT RECEPTACLE ASSY.  OP CHECKED NORMAL.
